# SDR SWI2025F01114

- Difficulty date: May 9, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRU DOOR LANDING AFT LATCH CATCH CRACKED AS MARKED      (C-CHECK RO 8/21/2025)    REMOVED AND INSTALLED NEW RH TRU DOOR LANDING. P/N CC670-33151-6S REF CRJ 900 SRM 51-42-06-001-001-A01, CRJ 900 SRM 51-42-22-001-001-A01 REV 38 DATED JUL 25/2020 & REO 690-53-11-2027 REV. -- DATED 2025-06-20. COMPLIED WITH TASK CARD 51-900-1002-SKY
